# SDR HALA0800388

- Difficulty date: March 6, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FOUND ON AFT PRESS BULKHEAD ABOUT 16" TO RIGHT OF CENTER.  BLENDED IAW SRM 53-80-05/101.  ALODINED REWORKED AREA IAW SRM 51-20-01.  REWORK VARIFIED WITHIN SRM LIMITS IAW SRM 53-80-08/101.  MAX BLEND .003".  REWORKED AREA PRIMED AND TOP COAT APPLIED IAW BMM 51-21-10.
